# SDR QXEA2011100300919

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 85361342139
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANTION AT FRAME 236 IS CORRODED BY STRINGER 31P. REMOVED STRINGER TO FRAME ANGLE AND BLENDED AWAY CORROSION PER SR, 51-21-00-00-01. REMAINING THICKNESS IS .014, OUT OF LIMITS. INSTALLED NEW STANTION IAW SRM 51-42-05-01-01.
